# SDR IPXA2016061104478

- Difficulty date: May 21, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 60,655 hours, 12,611 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75581
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, LT WING FIXED L/E UPPER SURFACE IS GOUGED BETWEEN XOS 1185 AND 1191.  REPAIRED LT WING FIXED L/E UPPER SKIN  BETWEEN XOS 1185 AND XOS 1191 IAW EA 011-5730-01-A6296-IR, DATED 06/10/2016 AND UPS EO 5730-61025-A, DATED 06/10/2016.
